# SDR UIEA2018062901291

- Difficulty date: June 28, 2018
- Submitted: July 2, 2018
- Operation: Air carrier
- Aircraft: N1409A
- Make and model: Boeing 767306
- Aircraft serial: 27960
- Aircraft time: 88,437 hours, 16,478 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Wire
- Condition: Not Seated
- Location: Cockpit
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RT FWD WINDOW EICAS AFTER LANDING. PERFORMED BITE CHECK ON WINDOW HEAT CONTROLLER IAW AMM 30-41-00. CLEANED & RESEATED WINDOW HEAT WIRING AS PER AMM 56-11-01, OPS CHECK OK.
